Follow
David Perkinson
Title
Cited by
Cited by
Year
Divisors and sandpiles
S Corry, D Perkinson
American Mathematical Soc., 2018
1302018
Primer for the algebraic geometry of sandpiles
D Perkinson, J Perlman, J Wilmes
arXiv preprint arXiv:1112.6163, 2011
722011
Bigraphical arrangements
S Hopkins, D Perkinson
Transactions of the American Mathematical Society 368 (1), 709-725, 2016
382016
Some facets of the polytope of even permutation matrices
J Hood, D Perkinson
Linear algebra and its applications 381, 237-244, 2004
332004
Inflections of toric varieties.
D Perkinson
Michigan Mathematical Journal 48 (1), 483-515, 2000
332000
Curves in grassmannians
D Perkinson
Transactions of the American Mathematical Society 347 (9), 3179-3246, 1995
331995
G-parking functions and tree inversions
D Perkinson, Q Yang, K Yu
Combinatorica 37, 269-282, 2017
322017
Permutation polytopes and indecomposable elements in permutation groups
RM Guralnick, D Perkinson
Journal of Combinatorial Theory, Series A 113 (7), 1243-1256, 2006
312006
Orientations, semiorders, arrangements, and parking functions
S Hopkins, D Perkinson
arXiv preprint arXiv:1112.5421, 2011
182011
Critical groups of iterated cones
G Goel, D Perkinson
Linear Algebra and its Applications 567, 138-142, 2019
142019
Principal parts of line bundles on toric varieties
D Perkinson
Compositio Mathematica 104 (1), 27-39, 1996
111996
Sandpiles, spanning trees, and plane duality
M Chan, D Glass, M Macauley, D Perkinson, C Werner, Q Yang
SIAM Journal on Discrete Mathematics 29 (1), 461-471, 2015
102015
Primer for the algebraic geometry of sandpiles. 2011
D Perkinson, J Perlman, J Wilmes
Preprint available at, 0
9
Frobenius polytopes
J Collins, D Perkinson
arXiv preprint arXiv:1102.0988, 2011
72011
Primer for the algebraic geometry of sandpiles. preprint
D Perkinson, J Perlman, J Wilmes
arXiv preprint arXiv:1112.6163, 2011
72011
Sandpiles and dominos
L Florescu, D Morar, D Perkinson, N Salter, T Xu
arXiv preprint arXiv:1406.0100, 2014
62014
Jet bundles and curves in Grassmannians
DM Perkinson
The University of Chicago, 1990
61990
Inflections of toric varieties
D Perkinson
Preprint series: Pure mathematics http://urn. nb. no/URN: NBN: no-8076, 1994
51994
Enumerating linear systems on graphs
S Brauner, F Glebe, D Perkinson
Mathematische Zeitschrift 296, 1101-1134, 2020
32020
Bigraphical arrangements. eprint
S Hopkins, D Perkinson
arXiv preprint arXiv:1212.4398, 2012
32012
The system can't perform the operation now. Try again later.
Articles 1–20